# SDR 95ZZZW780

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9823Q
- Make and model: Piper PA60600
- Aircraft serial: 600466154
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 551650
- Condition: Defective
- Location: Nosegear
- Component: 551766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTICED THAT THE NOSEGEAR TIRE WAS FLAT DURING PREFLIGHT INSPECTION.  FURTHER INVESTIGATION REVEALED THAT THE INNER TUBE, P/N 551-650, HAD FAILED AT THE BASE OF THE VALVE STEM.  TUBE WAS REPLACED, WHEEL AND TIRE INSPECTED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  SUGGEST CAREFUL INSPECTION OF INNER TUBES AT TIRE CHANGE, AND ESTABLISHING LIFE LIMITS FOR TUBES THAT ARE REUSED.  (W)
